# SDR UPS06447295

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34055
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A FWD EMERGENCY DOOR LIGHT INOP.  REMOVED AND REPLACED LIGHT AISLE, OPS CHECKS GOOD.
